# SDR DALA2015062203932

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-598
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE WINDOW BELT AFT UPPER CORNER BETWEEN BS Y=560 TO Y=579 AND STA Y=579 TO Y=598.  LIGHTNING STIKE ON FUSELAGE WINDOW BELT AFT UPPER CORNER BS Y= 579 TO Y=598 IN REF. CARD 19, ZONE 100 WERE REPAIRED IAW ER/A 536451-14, REV ORIGINAL, WITH DIMENSIONS: ORIGINAL THICKNESS 0.11"/0.86" REMAINING THICKNESS 0.110"/0.080" UPPER CORNER, AND ON FWD UPPER CORNER ER/A 536450-14, REV ORIGINAL THICKNESS 0.105" REMAINING 0.098" TIME LIMITED.  PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK.  RII COMPLETED.
